Klonopin weaning

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Queenb8785
New Member


Date Joined Feb 2007
Total Posts : 10
   Posted 2/21/2007 10:55 AM (GMT -7)   
Hi all!!  I am new to the board here.  I hav taken 20 mg Paxil for years.  Then I think it kind of pooped out.  Well I had major stress because they found a lump on my breast...which turned out to be fine.  But anyway it got the anxiety machine rolling.  So now I am up to 40 MG Paxil (for 3 weeks now).  I also have been taking Klonopin since December.  I am now weaning from the Klonopin.  I started with .5 mg 3 times a day,  now I am at .25 mg 3 times a day.  I do have a couple of bad days when I make a cut, but not unbearable.  I am just afraid that it gets worse the lower I get.  Any input???
 
thanks!
Queenb8785

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 2/21/2007 11:26 AM (GMT -7)   
I am not sure I understand the question are you cutting the meds? and if so you should be talking to doc and using a tx plan for withdrwing from the benzos IMO
I dont think it is a good idea to ry on your own I know ppl have but then they get bummed when they need to take more so please do talk with a doc about this
I wasnt sure of what cut you were/are talking about but .........I am certainly hoping it is that and nothing else .........
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
 
 
          ** When You FEEL Anothers Pain You FEEL Humbled ** 
 
   
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
                                     LYN
                                  
                          
                                  


Green Lantern
Regular Member


Date Joined Apr 2006
Total Posts : 105
   Posted 2/21/2007 5:09 PM (GMT -7)   
Queenb,
 
If I read your post correctly you were taking a total of 1.5mg/day.  If your next step down was to a total of .75mg/day, that may be a little to fast.  I've been coming down from 3mg/day for a while.  The schedule my pdoc gave me is to drop the daily total by .25mg/day every two weeks.  several times I have tried to do it faster, but it never works.  I end up feeling like crap for a few days then taking a bunch in one day.  Slow and steady is the way to go with benzos.  good luck.
No one knows


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 2/21/2007 7:53 PM (GMT -7)   
Sounds correct Green Lantern, though I won't be weaning off mine for a while yet. I've had enough weans with anti- Ds

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 2/22/2007 5:47 AM (GMT -7)   
Thanks GL for your input
I am hoping you are doing this with your doc as stated above in my last post
Lyn
Let us know how you are doing
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
 
 
          ** When You FEEL Anothers Pain You FEEL Humbled ** 
 
   
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
                                     LYN
                                  
                          
                                  


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 2/22/2007 11:48 AM (GMT -7)   

if the paxil is working then daily benzos arent really needed

IMO the risks of quitting benzos are exagerated, causing psychological problems mainly. also the fact that your meds taking routine has been altered causes some anxiety, this can be reduces by taking a vitamin pill instead

many used to stop large doses of benzos cold turkey, but theres a slight risk of siezures this way so a slow taper is now recommended


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Queenb8785
New Member


Date Joined Feb 2007
Total Posts : 10
   Posted 2/22/2007 1:27 PM (GMT -7)   
Oh sorry!!  I guess I wasn't clear.  Yes I meant "cutting down" on my meds.  And I cut down .25 per week for 3 weeks.  I am going to keep it there for the next 2 weeks and then i go back to the Pdoc.  I only have 1 mg klonopin so I need some .5 so I can cut that down more easily.
 
Thanks all!
Queenb8785 yeah

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 2/22/2007 2:08 PM (GMT -7)   
I am glad you are handling this and working with your doc Kudos to you
Please do keep posting and letting us know how things are going
I am glad you have done this in a very mature way and hadve not had to many problems thru this
Take care
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
 
 
          ** When You FEEL Anothers Pain You FEEL Humbled ** 
 
   
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
                                     LYN
                                  
                          
                                  

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:27 PM (GMT -7)
There are a total of 2,732,771 posts in 301,054 threads.
View Active Threads


Who's Online
This forum has 151206 registered members. Please welcome our newest member, KrazyKorean5.
338 Guest(s), 13 Registered Member(s) are currently online.  Details
scifigal2k, Wdan, Bololidat, Serenity Now, Scaredy Cat, jared16, Todd1963, lymedriven, Poppie, sam12, Red_34, HeyNoodles, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer